# SDR SWIA2019122747391

- Difficulty date: November 6, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: EARJ28327
- Condition: Cracked
- Location: Stick Shaker
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ACCESS PANEL 221NZ HAS CRACKED COVER.      (C-CHECK)   RO:12/24/2019 ORDERED/RECEIVED 1EA CANNON PLUG SHIELD. REFER TO CAMP 19772913 FOR INSTALLATION.  / LOCATED/DRILLED FASTENER HOLES. REF CRJ200 SRM
